VOL. 168 · NO. 14 | 1 October 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (14), (1 October 2019)
No abstract available
Articles
Gábor Székelyhidi
Duke Math. J. 168 (14), 2651-2700, (1 October 2019) DOI: 10.1215/00127094-2019-0021
KEYWORDS: Calabi–Yau metrics, tangent cones, 53C25, 53C55
Justin Malestein, Andrew Putman
Duke Math. J. 168 (14), 2701-2726, (1 October 2019) DOI: 10.1215/00127094-2019-0022
KEYWORDS: covering spaces, surfaces, restricted Lie algebras, central series, p-groups, transvections, linear representations, mapping class group, outer automorphism group of the free group, representations of finite groups, simple closed curves, primitives, 57M10, 20F34, 20C05
O. Marmon, P. Vishe
Duke Math. J. 168 (14), 2727-2799, (1 October 2019) DOI: 10.1215/00127094-2019-0025
KEYWORDS: circle method, Hasse principle, quartic hypersurfaces, rational points, analytic number theory, Forms in many variables, 11D72, 11P55, 14G05
Backmatter
Duke Math. J. 168 (14), (1 October 2019)
No abstract available
Back to Top